Osmotic pressure of ring polymer solutions: A Monte Carlo study

Edwin Flikkema, Gerrit ten Brinke

Research output: Contribution to journalArticleAcademic

7 Citations (Scopus)
240 Downloads (Pure)

Abstract

Using the wall theorem, the osmotic pressure of ring polymers in solution has been determined using an off-lattice topology conserving Monte Carlo algorithm. The ring polymers are modeled as freely-jointed chains with point-like beads, i.e., under conditions corresponding to θ-conditions for the linear chains. The equation of state is determined. It is furthermore demonstrated that a similar equation of state is found for the corresponding linear chains taking beads of size 0.113 in units of bond length.
Original languageEnglish
Pages (from-to)11393 - 11395
Number of pages3
JournalThe Journal of Chemical Physics
Volume113
Issue number24
DOIs
Publication statusPublished - 2000

Cite this